# SDR SWAA2023052551485

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 1,401 hours, 703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A POSITON EMERGENCY FLASHLIGHT INOP.<[01] R&R FWD F.A FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD
